# SDR SIMA200104801

- Difficulty date: February 17, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSP - FLT 3092 - CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE AT SEAT 4A AND 5A.  MAINTENANCE REPLACED FLOOR LIGHT STRIP AT SEATS 4A AND 5A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
